RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1969, Volume 5, Issue 5  


Some inequalities for integral functions of finite degree with given zeros
I. I. Ibragimov, F. G. Nasibov
497
Expansions in series of appell polynomials
Yu. A. Kaz'min
509
A connection between the summability methods of Cesaro and Lambert
I. I. Zhogin
521
Series of a system ${\varphi(nx)}$
E. M. Nikishin
527
On the expansion of functions with dominating derivative in series of algebraic polynomials
V. Ya. Yanchak
533
On multipliers of torsion-free nilpotent groups
G. F. Bachurin
541
Polyvarieties
N. R. Brumberg
545
One generalization of the primary representation of modules
A. V. Podryabinnikov
553
Elimination of recursion schemas in the Grzegorczyk $\mathscr E^2$ class
S. S. Marchenkov
561
On toric fiberings over surfaces
H. Zieschang
569
$Z$-functions with spherical character of the complete matrix algebra over a function field
G. N. Maloletkin
577
On the algebraic independence of the values of $E$-functions satisfying nonhomogeneous linear differential equations
Yu. V. Nesterenko
587
Liouville theorems for the solution of a second-order linear parabolic equation with discontinuous coefficients
R. Ya. Glagoleva
599
Toward a theory of nonlinear stochastic systems
Yu. L. Rabotnikov
607
Green's formula for systems of difference equations with constant coefficients
V. S. Ryaben'kii
615
Measurable linear manifolds in products of linear spaces with measure
O. G. Smolyanov
623

Doctoral theses
General theory of statistical decisions
N. N. Chentsov
635
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019